- -

The absorption laws for the generalized inverses in rings

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The absorption laws for the generalized inverses in rings

Show full item record

Hongwei, J.; Benítez López, J. (2015). The absorption laws for the generalized inverses in rings. Electronic Journal of Linear Algebra. 30(2):827-842. doi:10.13001/1081-3810.3092

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/64591

Files in this item

Item Metadata

Title: The absorption laws for the generalized inverses in rings
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
In this paper, it is given equivalent conditions for the absorption laws in terms of the Moore-Penrose, group, core inverse, core inverse dual, {1}, {1,2}, {1,3}, and {1,4} inverses in rings. The results given here extend ...[+]
Subjects: Rings , Absorption law , Generalized inverses
Copyrigths: Reserva de todos los derechos
Source:
Electronic Journal of Linear Algebra. (issn: 1537-9582 )
DOI: 10.13001/1081-3810.3092
Publisher:
ILAS–the International Linear Algebra Society
Publisher version: http://dx.doi.org/10.13001/1081-3810.3092
Type: Artículo

This item appears in the following Collection(s)

Show full item record